# SDR SWAA2024011731299

- Difficulty date: December 13, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN HOUSING ASSY EXIT SIGN ON HEADER PANEL RH SIDE AT AFT GALLEY AREA (1 EA) 2023-766372<[01] REPLACED HOUSING ASSY EXIT SIGN ON HEADER PANEL RH SIDE AT AFT GALLEY AREA (1 EA) IAW BOEING SOPM 20-50-01 REV.38;[02] REPLACED HOUSING ASSY EXIT SIGN ON HEADER PANEL RH SIDE AT AFT GALLEY AREA (1 EA) IAW BOEING SOPM 20-50-01 REV.38
